# SDR AALA202204113627

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737
- Aircraft serial: 33489
- Aircraft time: 25,516 hours, 10,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASH LIGHT INOPERATIVE FORWARD LEFT. REMOVED AND REPLACED FORWARD LEFT FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY PER AMM 25-64-00.
